# SDR UPS96420814

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  PYLON NR 3, FOUND LT FORWARD FRAME OF BULKHEAD NAC STA 222 CRACKED AT TOP SIDE (CRACKS 2X RUNNING FROM AFT TOP FASTENER TO FRAME EDGE).  PERFORMED REPAIR IAW KLM DFX 96-153 ISSUE NR 2 UPS EFN NR 747-54-0128.
